User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Leykekhman, Dmitriy; Vexler, Boris 
Title:
Global and Interior Pointwise best Approximation Results for the Gradient of Galerkin Solutions for Parabolic Problems 
Journal title:
SIAM Journal on Numerical Analysis 
Year:
2017 
Journal volume:
55 
Journal issue:
Pages contribution:
2025-2049 
Fulltext / DOI:
Publisher:
Society for Industrial & Applied Mathematics (SIAM) 
E-ISSN:
0036-1429; 1095-7170 
Date of publication:
01.01.2017